[Answer] You find a 10 yo boy to be unresponsive. You shout for help and after finding that he is not breathing and has no pulse you and a colleague begin CPR. Another colleague activates the emergency response system brings the emergency equipment and places the child on a cardiac monitor/defibrillator which reveals the rhythm shown here (Vtach). You attempt defibrillation at 2 J/kg and give 2 minutes of CPR. The rhythm persists at the second rhythm check at which point you attempt defibrillation with 4 J/kg. A fourth colleague arrives starts an IV and administers 1 dose of epinephrine 0.01 mg/kg. If ventricular fibrillation or pulseless ventricular tachycardia persists after 2 minutes of CPR you will administer another shock. Which drug and dose should be administered next?

Answer: Lidocaine 1mg/kg IV
You find a 10 yo boy to be unresponsive. You shout for help and after finding that he is not breathing and has no pulse you and a colleague begin CPR. Another colleague activates the emergency response system brings the emergency equipment and places the child on a cardiac monitor/defibrillator which reveals the rhythm shown here (Vtach). You attempt defibrillation at 2 J/kg and give 2 mi…

Leave a Reply